# SDR 9JLA2019021316330

- Difficulty date: December 4, 2018
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Cndair CL6002B16
- Aircraft serial: 5349
- Aircraft time: 9,662 hours, 5,346 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 38850914
- Part serial: 0741
- Condition: Intermittent
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS IT WAS NOTED THAT THE APU LOAD CONTROL VALVE (LCV) OPERATIONS WERE INTERMITTENT. TROUBLESHOOTING DETERMINED THAT THE APU BLEED-AIR LCV. THE VALVE WAS REMOVED AND REPLACED WITH A REPAIRED CONTROL VALVE. OPS CHECKS WERE SATISFACTORY.
